Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 15, 2016, 7:11 PM CDT for DeKalb County, Jackson County, Marshall County, Alabama. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 7:11 PM CDT (00:11 UTC)
- Expired
- Jun 15, 2016, 8:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:14 PM CDT | TSTM WND DMG | Wnw Ider, AL | ROOF BLOWN OFF A STORAGE BUILDING AND A TREE HAS FALLEN ON A VEHICLE. |
| Jun 15, 7:16 PM CDT | TSTM WND DMG | 3 Wsw Hammondville, AL | TREES AND POWERLINES DOWN ALONG COUNTY ROAD 608 IN FORT PAYNE. |
| Jun 15, 7:16 PM CDT | TSTM WND DMG | 4 Nw Fort Payne, AL | TREES DOWN ON COUNTY ROAD 27. |
| Jun 15, 7:18 PM CDT | TSTM WND DMG | 1 E Valley Head, AL | TREES DOWN IN VALLEY HEAD NEAR THE TUTWILER GAP. |
| Jun 15, 7:25 PM CDT | TSTM WND GST 60 | 1 S Geraldine, AL | A GUST TO 60 MPH WAS REPORTED BETWEEN SKIRUM AND GERALDINE ON HIGHWAY 227. |
| Jun 15, 7:34 PM CDT | TSTM WND DMG | 3 Nne Douglas, AL | TREE DOWN ON HORTON-NIXON ROAD. |
| Jun 15, 7:38 PM CDT | TSTM WND DMG | 5 W Albertville, AL | LARGE TREE DOWN ON MT. OLIVE DR AT THE INTERSECTION OF SECTION ROAD. TREE IS BLOCKING THE ROAD. |
| Jun 15, 7:45 PM CDT | TSTM WND DMG | 5 N Walnut Grove, AL | TREES DOWN ON POWER LINES ON OLD JORDAN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1953 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
817
WUUS54 KHUN 160011
SVRHUN
ALC049-071-095-160100-
/O.NEW.KHUN.SV.W.0030.160616T0011Z-160616T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
711 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN NORTHEASTERN ALABAMA...
DEKALB COUNTY IN NORTHEASTERN ALABAMA...
CENTRAL MARSHALL COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 800 PM CDT
* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SYLVANIA...OR OVER RAINSVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
CROSSVILLE AND SYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
3426 8577 3424 8584 3420 8585 3420 8610
3419 8611 3418 8619 3410 8630 3430 8648
3489 8559 3453 8551
TIME...MOT...LOC 0010Z 325DEG 27KT 3452 8581
HAIL...<.75IN
WIND...60MPH
$$
LN2 follow-up statements
428
WWUS54 KHUN 160026
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT WED JUN 15 2016
ALC049-071-095-160100-
/O.CON.KHUN.SV.W.0030.000000T0000Z-160616T0100Z/
JACKSON AL-DEKALB AL-MARSHALL AL-
726 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN JACKSON...DEKALB AND CENTRAL MARSHALL COUNTIES...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT PAYNE...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
CROSSVILLE AND SYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS DEKALB
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
3426 8577 3424 8584 3420 8585 3420 8610
3419 8611 3418 8619 3410 8630 3430 8648
3489 8559 3453 8551
TIME...MOT...LOC 0025Z 325DEG 27KT 3443 8573
HAIL...<.75IN
WIND...60MPH
$$
LN560
WWUS54 KHUN 160034
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
734 PM CDT WED JUN 15 2016
ALC071-160043-
/O.CAN.KHUN.SV.W.0030.000000T0000Z-160616T0100Z/
JACKSON AL-
734 PM CDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
JACKSON COUNTY. THE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR DEKALB AND MARSHALL COUNTIES IN ALABAMA.
LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
3426 8577 3424 8584 3420 8585 3420 8611
3419 8611 3418 8619 3410 8630 3430 8647
3444 8627 3445 8608 3448 8604 3449 8599
3479 8557 3453 8551
TIME...MOT...LOC 0033Z 325DEG 27KT 3438 8569
$$
ALC049-095-160100-
/O.CON.KHUN.SV.W.0030.000000T0000Z-160616T0100Z/
DEKALB AL-MARSHALL AL-
734 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR DEKALB AND CENTRAL MARSHALL COUNTIES...
AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE RIVER
CANYON NATIONAL PRESERVE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
CROSSVILLE AND SYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS.
&&
LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
3426 8577 3424 8584 3420 8585 3420 8611
3419 8611 3418 8619 3410 8630 3430 8647
3444 8627 3445 8608 3448 8604 3449 8599
3479 8557 3453 8551
TIME...MOT...LOC 0033Z 325DEG 27KT 3438 8569
HAIL...<.75IN
WIND...60MPH
$$
LNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:39 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 15, 6:39 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 639 PM CDT WED JUN 15 2016 .UPDATE... For 00Z TAFs. && .SHORT TERM (This afternoon through Friday)... (Issued 306 PM CDT WED JUN 15 2016) Visible satellite this afternoon shows the pesky low clouds this morning have cleared out leaving a scattered deck of cu. Temps warmed quickly once the clouds cleared with values topping out in the lower 90s and with dewpoints remaining in the 70s, heat index values will approach the 100 degree mark in the next few hours. To our northwest a shortwave moving through eastern Missouri has sparked a line of strong to severe thunderstorms that are now entering northwestern Tennessee. Higher theta-e values have pooled to the south/southeast of the convective line and with winds through the 850mb-500mb layer shifting to the NW, this line is expected to drop E/SE towards the Tennessee Valley later this afternoon. SPC has issued a severe thunderstorms watch that is in effect until 9pm for counties immediately to our north with the primary concern being damaging winds. A very similar environment is established over our region with CAPE values topping out between 3000-4000 J/kg in NW Alabama and DCAPE near 1500 J/kg. While shear is somewhat lacking with values below 15kts, latest guidance does bring a nose of 25-30kts of shear into NW Alabama later this evening. This coupled with the values mentioned above should be enough for the line of thunderstorms to continue to maintain their strength as they drop S/SE into our region. HiRes guidance has been fairly consistent in bringing the line into the TN Valley around 4 to 5pm and moving it quickly through from north to south. The primary concerns with these storms will be damaging winds upwards of 60mph, very heavy rainfall, small hail, and frequent lightning. We'll keep a close eye on storm reports with the line as an indication of what to expect when the line moves through. By 10pm to midnight tonight the line should be well south of the area leaving mainly just some high level cirrus. With the addition of the rainfall from the storms and dewpoints remaining in the 70s, fog formation is possible tonight. Latest SREF guidance indicates areas mainly along and east of I-65 could see fog/low clouds develop late tonight early Thursday morning. A hot and humid day is expected for Thursday with highs reaching into the lower 90s east and mid 90s west. Dewpoints are expected to be in the low to mid 70s in the morning but with the advection of some of the drier air in the mid levels, good heating in the afternoon on Thursday may lead to some drier air mixing down to the surface. This should keep heat index values just below advisory criteria across the west. Due to the slightly drier air and general lack of forcing during the afternoon have kept PoPs on the low end for Thursday afternoon with isolated thunderstorms possible. The low pressure system moving through the Great Lakes today will send a weak cold front into the area on Friday. Models have continued to show development of showers and thunderstorms developing with the front. Have made adjustments to the PoPs but kept PoPs on the lower side due to some drier air advecting in which may limit the overall coverage of storms. Stumpf .LONG TERM (Friday night through Wednesday)... After the weak frontal passage on Friday, sfc high pressure in the Great Lakes will begin to build into the TN Valley. This will be the dominating weather pattern as we head into our next work week. Unfortunately, that means no rain in the forecast for this drought stricken area until this dome of high pressure moves out of the region. Will see a break in the heat index values Saturday to Monday due to drier air and seasonable temps in place. Highs will be in the upper 80s to lower 90s however heat index values will not be much higher. JMS && .AVIATION... For 00Z TAFs: A line of strong to severe storms is currently moving across the taf sites. Storms should be south of the taf sites by 02z. HRRR/NAM both shows that the convection that is currently over nern AR should not make it to the TN Valley overnight. Thinking that all pcpn should be tapering off arnd 04z. With the rain this evening will keep fog in the taf sites between 10z and 14z. Otherwise except for mvfr conditions in tsra and patchy fog, vfr conditions are expected for the remainder of the fcst. 007 && .HUN Watches/Warnings/Advisories... AL...NONE. TN...NONE. && For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Jun 15, 1:56 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 156 PM CDT WED JUN 15 2016 ALZ001>010-016-TNZ076-096-097-161000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 156 PM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A LINE OF THUNDERSTORMS MAY BEGIN TO AFFECT NORTHWEST ALABAMA BETWEEN 5 AND 6 PM AND THEN MOVE ACROSS THE REST OF THE TENNESSEE VALLEY THIS EVENING. THUNDERSTORMS SHOULD BEGIN TO TAPER OFF BETWEEN 9 PM AND 10 PM OVER NORTHEAST ALABAMA. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN THREAT. LOCALIZED HEAVY DOWNPOURS AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...AS A WEAK COLD FRONT MOVES ACROSS THE REGION. BRIEF HEAVY RAINFALL AND GUSTY WINDS REMAIN POSSIBLE WITH A FEW OF THE STRONGER STORMS. HOT AND HUMID CONDITIONS WILL ALSO CONTINUE ON THURSDAY...WITH HEAT INDICES BETWEEN 100 TO 105 DEGREES...MAINLY FOR LOCATIONS WEST OF THE INTERSTATE 65 CORRIDOR. SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE THEN EXPECTED FOR THE UPCOMING WEEKEND PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 15, 6:06 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
606 PM CDT WED JUN 15 2016
ALZ002-004-152345-
LAWRENCE AL-COLBERT AL-
606 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAWRENCE AND
SOUTHEASTERN COLBERT COUNTIES UNTIL 645 PM CDT...
AT 605 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TUSCUMBIA...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...LITTLEVILLE...LEIGHTON...
HATTON...NE SMITH...SPRING VALLEY...
NORTHWEST ALABAMA REGIONAL AIRPORT AND WHITEOAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3474 8777 3474 8774 3475 8772 3478 8749
3451 8738 3453 8753 3457 8753 3457 8778
TIME...MOT...LOC 2305Z 273DEG 26KT 3467 8770
KTWLocal storm report, Jun 15, 6:11 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 7 SW FAYETTEVILLE 35.07N 86.64W
06/15/2016 LINCOLN TN PUBLIC
REPORT VIA TWITTER OF TREES AND POWER LINES DOWN IN THE
KIRKLAND AND BELLVIEW AREA IN LINCOLN COUNTY TN.
&&
CSTUMPFLocal storm report, Jun 15, 6:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST ATHENS 34.79N 86.96W
06/15/2016 E60 MPH LIMESTONE AL EMERGENCY MNGR
EMA REPORTS WIND GUSTS OF 60MPH.
0605 PM TSTM WND GST 3 N HAZEL GREEN 34.96N 86.57W
06/15/2016 E60 MPH MADISON AL TRAINED SPOTTER
SPOTTER NORTH OF HAZEL GREEN REPORTING WIND GUSTS OF
60MPH.
&&
CSTUMPFSpecial weather statement, Jun 15, 6:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT WED JUN 15 2016
ALZ006>008-160015-
MARSHALL AL-MORGAN AL-MADISON AL-
633 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...MORGAN
AND SOUTHWESTERN MADISON COUNTIES UNTIL 715 PM CDT...
AT 632 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARSHALL SPACE FLIGHT CENTER...OR NEAR REDSTONE ARSENAL...MOVING SOUTH
AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...DECATUR...HARTSELLE...GUNTERSVILLE...ARAB...REDSTONE
ARSENAL...PRICEVILLE...OWENS CROSS ROADS...FALKVILLE AND TRIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3432 8710 3436 8711 3444 8711 3456 8685
3455 8679 3460 8679 3471 8660 3444 8624
3430 8647
TIME...MOT...LOC 2332Z 349DEG 31KT 3463 8664
LNLocal storm report, Jun 15, 6:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
640 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 S HUNTSVILLE 34.68N 86.63W
06/15/2016 MADISON AL PUBLIC
REPORT VIA TWITTER OF MULTIPLE POWER POLES DOWN ALONG
PATTON ROAD.
&&
CSTUMPFSpecial weather statement, Jun 15, 6:48 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
648 PM CDT WED JUN 15 2016
ALZ002>007-160015-
MORGAN AL-MADISON AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-LIMESTONE AL-
648 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WEST
CENTRAL MADISON...LAWRENCE...SOUTHEASTERN COLBERT...EASTERN FRANKLIN
AND SOUTHERN LIMESTONE COUNTIES UNTIL 715 PM CDT...
AT 647 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARVEST TO NEAR TOWN
CREEK...AND MOVING SOUTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN HUNTSVILLE...DECATUR...MADISON...ATHENS...MOULTON...REDSTONE
ARSENAL...TRINITY...TOWN CREEK...LITTLEVILLE AND COURTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3464 8768 3488 8682 3470 8661 3430 8741
3431 8757
TIME...MOT...LOC 2347Z 315DEG 24KT 3484 8680 3462 8745
KTWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:15 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Marshall, Morgan | 30 min |
| Jun 15, 7:49 PM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Jun 15, 7:57 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 33 min |
| Jun 15, 8:05 PM CDT | Special Weather Statement | HUN | Cullman | 40 min |
| Jun 16, 5:38 PM CDT | Special Weather Statement | HUN | Lawrence | 37 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.